# SDR AALA2018100859004

- Difficulty date: October 4, 2018
- Submitted: October 8, 2018
- Operation: Air carrier
- Aircraft: N950UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000106
- Aircraft time: 23,925 hours, 19,934 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Part number: 9037B000104
- Part serial: 01086
- Condition: Faulty
- Location: Mlg
- Part time: 23,923 hours, 19,931 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF,  THE LANDING GEAR WOULD NOT RETRACT AND THERE WAS NO EICAS MESSAGES. DECLARED AN EMERGENCY  AND LANDED WITHOUT INCIDENT, THE AIRCRAFT WAS GROUNDED.   REPLACED LANDING GEAR CONTROL LEVER ASSEMBLY IAW AMM 32-33-01. OPS CHECKED GOOD, CYCLED GEAR TWICE, NO FAULTS NOTED IAW 32-33-00.
